Répertoire de publications
de recherche en accès libre

Fourier analysis of 2-point Hermite interpolatory subdivision schemes [r-libre/217]

Dubuc, Serge; Lemire, Daniel et Merrien, Jean-Louis (2001). Fourier analysis of 2-point Hermite interpolatory subdivision schemes. Journal of Fourier Analysis and Applications, 7 (5), 532-552. https://doi.org/10.1007/BF02511225

Fichier(s) associé(s) à ce document :
[img]  PDF - ETRANSF31.pdf  
Catégorie de document : Articles de revues
Évaluation par un comité de lecture : Oui
Étape de publication : Publié
Résumé : Two subdivision schemes with Hermite data on Z are studied. These schemes use 2 or 7 parameters respectively depending on whether Hermite data involve only first derivatives or include second derivatives. For a large region in the parameters space, the schemes are C1 or C2 convergent or at least are convergent on the space of Schwartz distributions. The Fourier transform of any interpolating function can be computed through products of matrices of order 2 or 3. The Fourier transform is related to a specific system of functional equations whose analytic solution is unique except for a multiplicative constant. The main arguments for these results come from Paley-Wiener-Schwartz theorem on the characterization of the Fourier transforms of distributions with compact support and a theorem of Artzrouni about convergent products of matrices.
Adresse de la version officielle : http://www.springerlink.com/content/g17n614wl6j37m...
Déposant: Lemire, Daniel
Responsable : Daniel Lemire
Dépôt : 08 août 2007
Dernière modification : 16 juill. 2015 00:47

Actions (connexion requise)